, Volume 13, Issue 4, pp 791-806

Exponential Attractors in Banach Spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we extend the theory of exponential attractors from the Hilbert space setting in [4] to the Banach space setting. No squeezing conditions are needed; the only requirements are for the semiflow to be C 1 in some absorbing ball, and for the linearized semiflow at every point inside the absorbing ball to split into the sum of a compact operator plus a contraction.